Polynomials with prescribed zeros and small norm

Totik Vilmos and Varjú Péter P.: Polynomials with prescribed zeros and small norm. In: Acta scientiarum mathematicarum, (73) 3-4. pp. 593-611. (2007)

[thumbnail of math_073_numb_003_004_593-611.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2007
Volume: 73
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 593-611
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38676/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 611. p.
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 11:43
URI: http://acta.bibl.u-szeged.hu/id/eprint/16205

Actions (login required)

View Item View Item